MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a lynx system device was implanted during a cystoscopy with the insertion of mid-urethral retropubic sling procedure performed on (b)(6) 2019, for the treatment of stress incontinence.Throughout the procedure, there were no complications.As reported by the patient's attorney, the patient has experienced an unspecified injury.
 
Additional Manufacturer Narrative
Block b3 date of event: date of event was approximated to (b)(6) 2019, implant date, as no event date was reported.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).Block h6: imdrf patient code e2401 captures the reportable event of an unspecified personal injury.Impact code f12 has been used in the light of the patient seeking legal recourse for an unspecified personal injury related to the device.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17541585
Report Number3005099803-2023-04134
Device Sequence Number6534951
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public08714729718949
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2021
Device Model NumberM0068503000
Device Catalogue Number850-300
Device Lot Number0022759889
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale